# SDR AALA202407160788

- Difficulty date: July 14, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 11,331 hours, 4,189 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: WEATHER RADAR FAILED DURING CURISE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. PERFORMED OPERTIONAL CHECK OF WEATHER RADAR SYSTEM. NO FAULT FOUND NO FAIL HISTORY WITHIN PAST 60 DAYS. PER AMM 34-41-00.
